Click on image to enlarge
Price: £2.55 (incl
Sorry, this item is currently unavailable. Click here to receive notification when this product comes back into stock.
Sudafed Blocked Nose Capsules - Contains Phenylephrine Hydrochloride 12mg.Sudafed Blocked Nose Capsules contain Phenylephrine which effectively clears stuffy noses associated with colds and hayfever, resulting in clear breathing.
Directions for Use:
For oral use.
Adults, the elderly and children over 12 years of age:
Take one capsule with a glass of water up to 4 times a day if necessary.
Not recommended for children under 12 years.
Do not exceed the stated dose.
Do not take for more than 7 days unless specified by your doctor.
Please read the enclosed leaflet carefully.
PHENYLEPHRINE HYDROCHLORIDE, LACTOSE MONOHYDRATE, DRIED MAIZE STARCH, PREGELATINISED MAIZE STARCH, MAGNESIUM STEARATE, GELATIN, QUINOLINE YELLOW, TITANIUM DIOXIDE, BLACK IRON OXIDE, SHELLAC AND PROPYLENE GYCOL.